Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Sioux Falls, SD

May 10, 2015Union County, South Dakota; Dixon County, Nebraska

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 10, 2015, 2:02 PM CDT for Union County, South Dakota; Dixon County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 2:02 PM CDT (19:02 UTC)
Expired
May 10, 2015, 2:30 PM CDT
In force
28 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Dixon County, NE, Union County, SD

The radar

The Sioux Falls radar (KFSD), 105 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 10:46 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.3
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WUUS53 KFSD 101902
SVRFSD
NEC051-SDC127-101930-
/O.NEW.KFSD.SV.W.0022.150510T1902Z-150510T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
202 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DIXON COUNTY IN NORTHEASTERN NEBRASKA...
  SOUTHWESTERN UNION COUNTY IN SOUTHEASTERN SOUTH DAKOTA...

* UNTIL 230 PM CDT

* AT 201 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MARTINSBURG...OR 10 MILES WEST OF PONCA...MOVING NORTHEAST AT 35
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  NEWCASTLE...MASKELL AND PONCA STATE PARK AROUND 215 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4250 9700 4268 9702 4275 9698 4274 9696
      4273 9696 4273 9697 4272 9696 4273 9692
      4263 9665 4246 9681
TIME...MOT...LOC 1901Z 205DEG 30KT 4255 9691 

HAIL...1.50IN
WIND...60MPH
 
$$

BT
2 follow-up statements
343 
WWUS53 KFSD 101913
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
213 PM CDT SUN MAY 10 2015

NEC051-SDC127-101930-
/O.CON.KFSD.SV.W.0022.000000T0000Z-150510T1930Z/
DIXON NE-UNION SD-
213 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHERN DIXON AND SOUTHWESTERN UNION COUNTIES...

AT 212 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEWCASTLE...OR
8 MILES NORTHWEST OF PONCA...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN DIXON AND SOUTHWESTERN UNION COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4250 9700 4268 9702 4275 9698 4274 9696
      4273 9696 4273 9697 4272 9696 4273 9692
      4263 9665 4246 9681
TIME...MOT...LOC 1912Z 205DEG 30KT 4264 9685 

HAIL...1.00IN
WIND...60MPH
 
$$

BT
120 
WWUS53 KFSD 101924
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
224 PM CDT SUN MAY 10 2015

NEC051-SDC127-101934-
/O.EXP.KFSD.SV.W.0022.000000T0000Z-150510T1930Z/
DIXON NE-UNION SD-
224 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DIXON AND
SOUTHWESTERN UNION COUNTIES WILL EXPIRE AT 230 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4250 9700 4268 9702 4275 9698 4274 9696
      4273 9696 4273 9697 4272 9696 4273 9692
      4263 9665 4246 9681
TIME...MOT...LOC 1924Z 205DEG 30KT 4264 9685 

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:46 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 10, 12:46 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1246 PM CDT SUN MAY 10 2015

.UPDATE...
ISSUED AT 1235 PM CDT SUN MAY 10 2015

ADJUSTMENTS TO POPS/TSTM COVERAGE WERE MADE TO ACCOUNT FOR
CURRENT STORMS MOVING NORTH OVER WESTERN PART OF AREA AND EXPECTED
BIG INCREASE SHORTLY FURTHER EAST...OF COURSE CURRENT TORNADO
WATCH IS GOOD.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 412 AM CDT SUN MAY 10 2015

SURFACE ANALYSIS VERY EARLY THIS MORNING SHOWING THE SURFACE
LOW BEGINNING TO PUSH INTO SOUTHERN NEBRASKA...ON TRACK TO LIFT INTO
OUR AREA BY MID DAY. PRESENT RADAR SHOWING BAND OF SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH MIDLEVEL WARM AIR ADVECTION/ISENTROPIC
LIFT TRACKING NORTHWARD INTO THE MO RIVER CORRIDOR. EXPECT THIS TO
CONTINUE TO SPREAD NORTHWARD THROUGH THE MORNING...THEN WILL MOST
LIKELY GET A BREAK IN THE ACTIVITY AS A DRY SLOT BEGINS TO WORK INTO
THE AREA BY MID TO LATE MORNING.

MODELS ARE ALL IN DECENT AGREEMENT ON TAKING THE AFOREMENTIONED
SURFACE LOW UP THROUGH THE JAMES RIVER VALLEY DURING THE
AFTERNOON...WITH THE EXCEPTION BEING THE GFS WHICH TRACKS THE LOW
MUCH FARTHER TO THE EAST...SO DISCARDED THAT SOLUTION. USING THE
MODEL CONSENSUS LOW PRESSURE POSITION WOULD PUT THE WARM FRONT
SOMEWHERE IN THE VICINITY OF A MITCHELL SD TO SPENCER LINE BY 21Z.
TO THE SOUTH OF THIS...AFTERNOON TEMPERATURES LOOK TO CLIMB WELL
INTO THE 70S...WITH MUCAPE VALUES REACHING INTO THE 1200 TO 1500 J/KG
RANGE SOUTH OF THE WARM FRONT BY LATE AFTERNOON. THE 0 TO 6 KM BULK
SHEAR LOOKS TO BE INCREDIBLE BY AFTERNOON...WITH THE RAP PROGGING
VALUES OF 50 TO 60 KTS IN THE VICINITY OF THE BOUNDARY. BOTH THE
RAP AND HRRR INDICATE DISCRETE THUNDERSTORM DEVELOPMENT THROUGH THE
LOWER MO RIVER VALLEY/NORTHWESTERN IOWA SOMETIME IN THE 19Z TO 20Z
WINDOW...THEN TRANSITIONING TO MORE MULTICELLULAR THROUGH THE LATER
AFTERNOON AND EVENING AS THE WHOLE COMPLEX LIFTS TO THE NORTH AND
EAST. BASED ON THE ABOVE MENTIONED CONVECTIVE PARAMETERS IT SEEMS
THAT A FEW SEVERE STORMS ARE PRETTY LIKELY WITH LARGE HAIL AND
DAMAGING WINDS. IN ADDITION...RAP 0 TO 1 KM HELICITY VALUES ARE
RUNNING ROUGHLY AROUND 160 UNITS ALONG THE WARM FRONT...WITH 0 TO 1
EHI AROUND 1...SO CANNOT RULE OUT THE POSSIBILITY OF AN ISOLATED
TORNADO THREAT NEAR THE BOUNDARY BETWEEN 20Z AND 00Z.

SHOWERS AND THUNDERSTORMS WILL LIFT OFF TO THE NORTH AND EAST
THROUGH THE MID AND LATE EVENING AS THE LOW AND ASSOCIATED FRONTAL
BOUNDARY TRACK EASTWARD...WITH THE SEVERE THREAT WANING FAIRLY
QUICKLY IN THE EVENING AS THE INSTABILITY WEAKENS. COOLER AIR WILL
BEGIN TO FILTER IN BEHIND THE SYSTEM WITH OVERNIGHT LOWS IN THE
UPPER 30S TO MID 40S.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 412 AM CDT SUN MAY 10 2015

SCATTERED SHOWERS WILL LINGER INTO MONDAY AS ANOTHER LOBE OF ENERGY
ROTATES AROUND SLOWLY DEPARTING UPPER LOW. WILL BE A BLUSTERY AND
COOL DAY WITH NORTHWEST WINDS 20 TO 35 MPH AND TEMPERATURES LARGELY
STUCK IN THE 40S. SHOWERS WILL DECREASE SOUTHWEST TO NORTHEAST AS
THE UPPER LOW PULLS AWAY MONDAY NIGHT...WITH CLEARING EXPECTED OVER
ALL BUT THE FAR NORTHEAST BY DAYBREAK TUESDAY. COOL AIR MASS WILL
ALLOW TEMPERATURES TO FALL INTO THE MID-UPPER 30S...BUT WINDS SHOULD
REMAIN UP ENOUGH TO PRECLUDE ANY FROST DEVELOPMENT. SURFACE RIDGE
MOVES ACROSS THE AREA TUESDAY/TUESDAY EVENING...WITH MOSTLY SUNNY
SKIES HELPING TEMPERATURES RISE INTO THE MID 50S TO LOWER 60S.

LONGER RANGE PORTION OF THE FORECAST WEDNESDAY THROUGH SATURDAY
BEGINS WITH UPPER RIDGE SHIFTING EAST INTO THE MISSISSIPPI VALLEY
WHILE BROAD TROUGH DEEPENS OFF THE WEST COAST. WHILE LONGER RANGE
MODELS GENERALLY AGREE ON LARGE SCALE PATTERN SHOWING DEEP TROUGH
SLOWLY WORKING INTO THE ROCKIES WHILE UPPER RIDGE DOMINATES ACROSS
THE SOUTHEASTERN CONUS...SEEING QUITE A BIT OF DISPARITY AMONG THE
MODELS IN HANDLING OF VARIOUS SHORTWAVES EJECTING OUT OF THE
WESTERN TROUGH INTO THE NORTHERN/CENTRAL PLAINS. RESULT IS LOWER
CONFIDENCE PRECIPITATION FORECAST FOR LATE NEXT WEEK...AND HAVE
STRAYED LITTLE FROM BROAD MODEL CONSENSUS WHICH CURRENTLY FOCUS
HIGHER CHANCE POPS WEDNESDAY NIGHT INTO THURSDAY...AND AGAIN
TOWARD THE START OF THE WEEKEND. A LITTLE BETTER AGREEMENT SHOWING
GRADUAL WARMING TREND... WITH DAYTIME HIGHS CLIMBING BACK INTO THE
70S BY LATE IN THE WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1235 PM CDT SUN MAY 10 2015

GENERALLY IFR CEILINGS AND AREAS OF VISIBILITY 3-5SM SHRA/TSRA FAR
WESTERN PART OF THE FORECAST AREA INCLUDING KHON...AFT 11/00Z THIS
AREA WILL SEE CEILINGS 1-2K FEET VARIABLE TO BELOW 1K FEET WITH
SCATTERED -SHRA. OVER CENTRAL AND EASTERN PART OF THE AREA
CEILINGS 1-3K FEET WITH SOME CEILINGS BELOW 1K FEET ESPECIALLY
NORTH OF KFSD. AREAS OF VISIBILITY 3-5SM IN SHRA/TSRA...THEN AFTER
11/03Z CEILINGS 1-2K FEET VARIABLE TO BELOW 1K FEET...SCT -SHRA
MAINLY NORTH OF FSD. SURFACE GUSTS ABOVE 25 KNOTS FROM THE
SOUTHEAST OVER SOUTHEAST PART OF THE AREA...OTHERWISE SURFACE
GUSTS ABOVE 25 KNOTS FROM THE W/NW DEVELOPING FROM THE WEST AFTER
11/12Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

UPDATE...
SHORT TERM...JM
LONG TERM...JH
AVIATION...
Hazardous weather outlook, May 10, 4:46 AM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
446 AM CDT SUN MAY 10 2015

IAZ001-002-012>014-020>022-031-032-NEZ013-014-SDZ066-067-069>071-
111000-
LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-TURNER-LINCOLN SD-YANKTON-
CLAY SD-UNION-
446 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE AREA AFTER 3 PM THIS AFTERNOON. SOME OF THESE STORMS
COULD BE SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS...WINDS TO 70
MPH...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE
POTENTIAL SHOULD DECREASE AFTER 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 3 PM THIS AFTERNOON.

IAZ003-MNZ080-081-089-090-097-098-SDZ053>056-059>062-064-065-068-
111000-
DICKINSON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-SANBORN-
MINER-LAKE-MOODY-DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS-
HUTCHINSON-BON HOMME-
446 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
AFTER 3 PM THIS AFTERNOON. AN ISOLATED STORM COULD BE SEVERE WITH
HAIL TO THE SIZE OF GOLFBALLS...WINDS TO 70 MPH...AND EVEN AN
ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE POTENTIAL SHOULD
DECREASE AFTER 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM THIS AFTERNOON.

MNZ071-072-SDZ038>040-050-052-057-058-063-111000-
LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-
BRULE-AURORA-CHARLES MIX-
446 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY.
WHILE THE THREAT FOR SEVERE WEATHER IS LOW...AN ISOLATED STORM
THIS AFTERNOON COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND
WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE UNLIKELY.

In the hours before

Local storm report, May 10, 10:43 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1043 AM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TORNADO          4 N WAGNER              43.14N 98.30W
05/10/2015                   CHARLES MIX        SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 10:44 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1044 AM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TORNADO          6 N WAGNER              43.16N 98.30W
05/10/2015                   CHARLES MIX        SD   LAW ENFORCEMENT

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 11:00 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1100 AM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     TORNADO          DELMONT                 43.27N 98.16W
05/10/2015                   DOUGLAS            SD   EMERGENCY MNGR

            DAMAGE AND INJURIES REPORTED BY LAW
            ENFORCEMENT IN TOWN.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 11:29 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1129 AM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TORNADO          4 WNW DIMOCK            43.49N 98.05W
05/10/2015                   HUTCHINSON         SD   LAW ENFORCEMENT

            TORNADO ON THE GROUND.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 11:32 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1132 AM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TORNADO          4 W ETHAN               43.55N 98.06W
05/10/2015                   DAVISON            SD   STORM CHASER

            TORNADO ON THE GROUND.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:54 AM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas36 min
May 10, 10:16 AM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas, Hutchinson29 min
May 10, 10:29 AM CDTTornado Warning Tornado observedFSDCharles Mix, Douglas, Hutchinson31 min
May 10, 10:55 AM CDTTornado Warning Tornado observedFSDDavison, Douglas, Hutchinson35 min
May 10, 11:23 AM CDTTornado WarningFSDDavison, Hanson, Hutchinson37 min
May 10, 11:55 AM CDTTornado WarningFSDDavison, Hanson, Sanborn35 min
May 10, 12:27 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn33 min
May 10, 12:28 PM CDTTornado WarningFSDDavison, Hanson, Miner, Sanborn32 min
May 10, 1:40 PM CDTSevere Thunderstorm WarningFSDUnion35 min
May 10, 1:57 PM CDTSevere Thunderstorm WarningFSDHutchinson, McCook, Turner33 min
May 10, 2:51 PM CDTTornado WarningFSDLincoln, Union24 min
May 10, 3:15 PM CDTSevere Thunderstorm WarningFSDUnion30 min
May 10, 3:27 PM CDTSevere Thunderstorm WarningFSDLincoln33 min
May 10, 4:34 PM CDTFlash Flood WarningFSDLincoln4 hr
May 10, 4:56 PM CDTSevere Thunderstorm WarningFSDBeadle, Sanborn34 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.